Results: 1-8 |
Results: 8

Authors: Tuan, VK
Citation: Vk. Tuan, Spectrum of signals, J FOURIER A, 7(3), 2001, pp. 319-323

Authors: Saitoh, S Tuan, VK Yamamoto, M
Citation: S. Saitoh et al., Conditional stability of a real inverse formula for the Laplace transform, Z ANAL ANWE, 20(1), 2001, pp. 193-202

Authors: Tuan, VK
Citation: Vk. Tuan, Stable analytic continuation using hypergeometric summation, INVERSE PR, 16(1), 2000, pp. 75-87

Authors: Zayed, AI Tuan, VK
Citation: Ai. Zayed et Vk. Tuan, Paley-Wiener-type theorem for a class of integral transforms arising from a singular Dirac system, Z ANAL ANWE, 19(3), 2000, pp. 695-712

Authors: Al-Zamel, A Tuan, VK Kalla, SL
Citation: A. Al-zamel et al., Generalized elliptic-type integrals and asymptotic formulas, APPL MATH C, 114(1), 2000, pp. 13-25

Authors: Srivastava, HM Tuan, VK Yakubovich, SB
Citation: Hm. Srivastava et al., The Cherry transform and its relationship with a singular Sturm-Liouville problem, Q J MATH, 51, 2000, pp. 371-383

Authors: Galue, L Kalla, S Tuan, VK
Citation: L. Galue et al., Some Sonine-Gegenbauer type integrals, COMPUT MATH, 38(3-4), 1999, pp. 73-83

Authors: Tuan, VK
Citation: Vk. Tuan, Integral transforms of Fourier cosine convolution type, J MATH ANAL, 229(2), 1999, pp. 519-529
Risultati: 1-8 |